# SDR IXXA2023042201

- Difficulty date: April 22, 2023
- Submitted: April 22, 2023
- Operation: Air carrier
- Aircraft: N317AZ
- Make and model: Boeing 767-300
- Aircraft serial: 25445
- Aircraft time: 103,164 hours, 18,180 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114T1810100
- Part serial: NSN
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW LEADING EDGE SKIN DAMAGED BEHIND #7 SLAT
